MathSciNet Relay Station
MathSciNet bibliographic data
MR413122 (54 #1243) 57D20
Dupont, Johan L. Simplicial de Rham cohomology and characteristic classes of flat bundles. Topology 15 (1976), no. 3, 233–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement